# SDR AWXA0001655

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 36,562 hours, 17,008 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653113
- Part serial: 95221H3114
- Condition: Cracked
- Location: Cockpit
- Part time: 19,585 hours, 8,295 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - DIVERTED FLIGHT - 5/1/01 - FLT 58 - EN ROUTE FROM LAS TO JFK THE CAPTAIN''S NR 1 WINDSHIELD OUTER PANE CRACKED AND THE AIRCRAFT MADE AN UNSCHEDULED LANDING IN DEN.  IN DEN MAINTENANCE REMOVED AND REPLACED THE CAPTAIN''S NR 1 WINDSHIELD IAW AMM 56-11-11-400-001 AND PERFORMED AN OPERATIONAL CHECK OF THE WINDOW HEAT IAW AMM 30-42-00-710-001; THE OPERATIONAL CHECK WAS GOOD.
